# SDR YENA20121010621

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 23,246 hours, 8,210 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20225510
- Part serial: 10606
- Condition: Failed
- Location: Nr 2
- Part time: 14,329 hours, 4,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 250 LGB-OAK, CREW DECLARED EMERGENCY AND AIR RETURN TO LGB DUE TO NR 2 BRAKE TEMP ECAM BRAKE TEMP RISING RAPIDLY ON CLIMBOUT.  PERFORMED QRH AND ECAM TEMP DECREASED.  FOUND NR 2 BRAKE WITH STRUCTURE FAILURE.  REMOVED AND REPLACED NR 2 MLG BRAKE PER AMM 32-42-27.  LEAK AND OPS CHECK GOOD.
